Global pointwise a priori bounds and large time behaviour for a nonlinear system describing the spread of infectious disease

Tom 22 / 1993

M. Kirane Applicationes Mathematicae 22 (1993), 1-9 DOI: 10.4064/am-22-1-1-9

Streszczenie

This paper considers a reaction-diffusion system with biatic diffusion.Existence of a globally bounded solution is proved and its large timebehaviour is given.

Autorzy

  • M. Kirane

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek